Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 89, Number 2
HTML articles powered by AMS MathViewer

Variation of the branch points for an analytic function
A. W. Goodman PDF
Trans. Amer. Math. Soc. 89 (1958), 277-284
On variation formulas for univalent functions
A. W. Goodman PDF
Trans. Amer. Math. Soc. 89 (1958), 285-294
On the critical points of a multivalent function
A. W. Goodman PDF
Trans. Amer. Math. Soc. 89 (1958), 295-309
On the ramification of algebraic functions. II. Unaffected equations for characteristic two
Shreeram Abhyankar PDF
Trans. Amer. Math. Soc. 89 (1958), 310-324
On the oscillation of solutions of self-adjoint linear differential equations of the fourth order
Walter Leighton and Zeev Nehari PDF
Trans. Amer. Math. Soc. 89 (1958), 325-377
Linear operators on quasi-continuous functions
Ralph E. Lane PDF
Trans. Amer. Math. Soc. 89 (1958), 378-394
Integration of paths—a faithful representation of paths by non-commutative formal power series
Kuo-sai Chen PDF
Trans. Amer. Math. Soc. 89 (1958), 395-407
Cohomology of equivariant maps
J. Dugundji PDF
Trans. Amer. Math. Soc. 89 (1958), 408-420
New simple Lie algebras of prime characteristic
Richard Block PDF
Trans. Amer. Math. Soc. 89 (1958), 421-449
Analytic functions and the Fourier transform of distributions. II
Leon Ehrenpreis PDF
Trans. Amer. Math. Soc. 89 (1958), 450-483
The application of stability analysis in the numerical solution of quasi-linear parabolic differential equations
Jim Douglas PDF
Trans. Amer. Math. Soc. 89 (1958), 484-518
$L_{p}$ Fourier transforms on locally compact unimodular groups
R. A. Kunze PDF
Trans. Amer. Math. Soc. 89 (1958), 519-540
Dual symmetry of projective sets in a finite modular lattice
S. P. Avann PDF
Trans. Amer. Math. Soc. 89 (1958), 541-558
Errata, volume 85; Errata, volume 88
PDF
Trans. Amer. Math. Soc. 89 (1958), 559-559